Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Abdominal pain. Ultrasound normal. Pain even after injection. What is causing pain?

Hi Sir, My wife having upper abdominal pain both side since last 5 days, she is taking antibiotic for infection/ swallowing by a doctor, but dont getting releif, yesterday we did whole abdomen ultra sound , which is normal, Doctor gave her 2 injections yesterday, but today again she have pain in stomach .. please suggest me .... what we should do , many thanks Ashwani YYYY@YYYY
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know the associated symptoms along with abdominal pain.
Does she has vomiting/ fever/ watery shit?
Does she has acidic belching along with abdominal heaviness?

You should consult with your treating doctor and should go for antispasmodics along with proper antibiotics.
If her condition won't improve then she should go for endoscopy along with CT/ MRI scan abdomen.
Hope that helps you.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor